# SDR DL76P040906

- Difficulty date: September 21, 2004
- Submitted: September 24, 2004
- Operation: Air carrier
- Aircraft: N1402A
- Make and model: Boeing 767332
- Aircraft serial: 25989
- Aircraft time: 34,788 hours, 16,975 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery
- Part number: P4010021SM
- Condition: Discharged
- Location: 1l Door
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

NR 1 LEFT DOOR EMERGENCY FLASHLIGHT BATTERY LOW.  REPLACED BATTERY AND BULB.
